MathSciNet Relay Station
MathSciNet bibliographic data
MR2391246 60J45 (31C25 31C35 60J25 60J50 60J75)
Kim, Panki; Song, Renming Boundary behavior of harmonic functions for truncated stable processes. J. Theoret. Probab. 21 (2008), no. 2, 287–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement